# SDR VNAA20240726007

- Difficulty date: May 14, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670319811
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRAP, INNER (2EAS) FS 319.70 AND FS 349.00 OF STGR 17RH AT SERVICE DOOR SURROUND STRUCTURE.  STRAP, INNER (2EAS) FS 319.70 AND FS 349.00 OF STGR 17RH AT SERVICE DOOR SURROUND STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
